Non-linear flow behaviour of rough fractures having standard JRC profiles

Zoorabadi, Mahdi, Saydam, Serkan, Timms, Wendy and Hebblewhite, Bruce 2015, Non-linear flow behaviour of rough fractures having standard JRC profiles, International journal of rock mechanics and mining sciences, vol. 76, pp. 192-199, doi: 10.1016/j.ijrmms.2015.03.004.

Attached Files
Name Description MIMEType Size Downloads

Title Non-linear flow behaviour of rough fractures having standard JRC profiles
Author(s) Zoorabadi, Mahdi
Saydam, Serkan
Timms, WendyORCID iD for Timms, Wendy orcid.org/0000-0002-6114-5866
Hebblewhite, Bruce
Journal name International journal of rock mechanics and mining sciences
Volume number 76
Start page 192
End page 199
Total pages 8
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2015-06
ISSN 1365-1609
Keyword(s) Rock fracture
Nonlinear flow conditions
JRC profiles
Language eng
DOI 10.1016/j.ijrmms.2015.03.004
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2015, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30115118

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 10 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 08 Nov 2018, 09:59:30 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.